Header

UZH-Logo

Maintenance Infos

Unconditional and conditional distributional models for the Nikkei index


Paolella, Marc; Mittnik, Stefan; Rachev, S (1998). Unconditional and conditional distributional models for the Nikkei index. Asia - Pacific Financial Markets, 5(2):99-128.

Statistics

Citations

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:1998
Deposited On:30 Jul 2014 13:23
Last Modified:24 May 2016 07:42
Publisher:Springer
ISSN:1387-2834
Official URL:http://link.springer.com/article/10.1023/A:1010016831481
Other Identification Number:merlin-id:4496

Download

Full text not available from this repository.